Local analysis of a cubically convergent method for variational inclusions

Tom 38 / 2011

Steeve Burnet, Alain Pietrus Applicationes Mathematicae 38 (2011), 183-191 MSC: 49J53, 47H04, 65K10. DOI: 10.4064/am38-2-4

Streszczenie

This paper deals with variational inclusions of the form $0\in \varphi(x)+F(x)$ where $\varphi$ is a single-valued function admitting a second order Fréchet derivative and $F$ is a set-valued map from $\Bbb R^q$ to the closed subsets of $\Bbb R^q$. When a solution $\bar z$ of the previous inclusion satisfies some semistability properties, we obtain local superquadratic or cubic convergent sequences.

Autorzy

  • Steeve BurnetLaboratoire LAMIA, EA 4540
    Département de Mathématiques et Informatique
    Université des Antilles et de la Guyane
    Campus de Fouillole
    97159 Pointe-à-Pitre, France
    e-mail
  • Alain PietrusLaboratoire LAMIA, EA 4540
    Département de Mathématiques et Informatique
    Université des Antilles et de la Guyane
    Campus de Fouillole
    97159 Pointe-à-Pitre, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek